# SDR N6WA201804302901

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 33,845 hours, 23,352 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOVEMENT.  R & R THE YAW DAMPER ACTUATOR IAW AMM 22-22-01,  OPS CHECKED GOOD.
